# SDR FDEA201410213327

- Difficulty date: October 21, 2014
- Submitted: November 3, 2014
- Operation: Air carrier
- Aircraft: N928FD
- Make and model: Boeing 757-28A
- Aircraft serial: 24369
- Aircraft time: 93,330 hours, 28,205 cycles
- System (JASC): 2565 · Escape Slide
- Part: Bracket
- Condition: Broken
- Location: Slide Cover
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SLIDE COVER LOOSE & NOT ATTACHED PROPERLY AT  THE BOTTOM OF THE L1 DOOR.  FOUND TOP LT BRACKET BROKEN ON SLIDE RAFT COVER.   INSTALLED  SERVICEABLE SLIDE COVER
